# SDR DHL2002806005

- Difficulty date: February 27, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF COULD NOT RAISE GEAR AND AIRCRAFT WOULD NOT TRANSITION TO FLIGHT MODE.  FOUND HOOK ASSY BROKEN.  REMOVED AND REPLACED HOOK ASSY PER M/M 32-21-4, OPS CHECK GOOD.
